RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2011, Volume 18, Number 4, Pages 33–44 (Mi mais196)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximating bisimulation in one-counter nets

V. A. Bashkin

P. G. Demidov Yaroslavl State University

Abstract: One-counter nets are finite-state machines operating on a variable (counter) which ranges over the natural numbers. Every transition can increase or decrease the value of the counter (the decrease is possible only if the result is non-negative, hence zero-testing is not allowed). The class of one-counter nets is equivalent to the class of Petri nets with one unbounded place, and to the class of pushdown automata where the stack alphabet contains one symbol. We present a specific method of approximation of the largest bisimulation of a one-counter net, based on the single-periodic arithmetics and a notion of stratified bisimulation.

Keywords: one-counter nets, Petri nets, bisimulation, single-periodic base.

Full text: PDF file (367 kB)
References: PDF file   HTML file
UDC: 519.71+004.021
Received: 29.09.2011

Citation: V. A. Bashkin, “Approximating bisimulation in one-counter nets”, Model. Anal. Inform. Sist., 18:4 (2011), 33–44

Citation in format AMSBIB
\Bibitem{Bas11}
\by V.~A.~Bashkin
\paper Approximating bisimulation in one-counter nets
\jour Model. Anal. Inform. Sist.
\yr 2011
\vol 18
\issue 4
\pages 33--44
\mathnet{http://mi.mathnet.ru/mais196}


Linking options:
  • http://mi.mathnet.ru/eng/mais196
  • http://mi.mathnet.ru/eng/mais/v18/i4/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Bashkin, “Ob effektivnom modelirovanii neogranichennogo resursa pri pomoschi odnoschetchikovykh konturov”, Model. i analiz inform. sistem, 20:2 (2013), 139–156  mathnet
  • Моделирование и анализ информационных систем
    Number of views:
    This page:171
    Full text:60
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020